Academic Staff


Associate Professor

Dr. Sze Nung-sing, Raymond
施能聖博士

BSc, MPhil, Ph.D. (HKU)

TU831, Yip Kit Chuen Bldg.

2766 5642

Personal Website


Qualifications
  • Ph.D. (Mathematics), The University of Hong Kong, 2005
  • M.Phil. (Mathematics), The University of Hong Kong, 2002
  • BSc. (Mathematics), The University of Hong Kong, 2000

 

Research Interests
  • Quantum information Science
  • Matrix Theory
  • Operator Theory

 

Honor and Awards
  • Departmental Best Teacher Award, AMA, PolyU 2010-2011

 

Selected publications
  • Li C.K., Nakahara M., Poon Y.T., and Sze N.S., Maximal noiseless code rates for collective rotation channels on qudits, Quantum Information Processing, 14:4039-4055, 2015.
  • Fung C.H.F., Chau H.F., Li C.K., and Sze N.S., Solution to time-energy costs of quantum channels, Quantum Information & Computation, 15:685-693, 2015.
  • Hou J., Li C.K., Poon Y.T., Qi X., and Sze N.S., A New Criterion and a special class of k-positive maps, Linear Algebra Appl., 470:51-69, 2015.
  • Güngördü U., Li C.K., Nakahara M., Poon Y.T., and Sze N.S., Recursive encoding and decoding of the noiseless subsystem for qudits, Phys. Rev. A, 89:042301, 2014.
  • Huang L., Huang Z., Li C.K., and Sze N.S., Graphs associated with matrices over finite fields and their endomorphisms, Linear Algebra Appl., 447:2-25, 2014.
  • Li C.K. and Sze N.S., Determinantal and eigenvalue inequalities for matrices with numerical ranges in a sector, J. Math. Anal. Appl., 410:487-491, 2014.
  • Li C.K., Nakahara M., Poon Y.T., Sze N.S., and Tomita H., Recursive encoding and decoding of noiseless subsystem and decoherence free subspace, Phys. Rev. A 84:044301, 2011.
  • Catral M., Kirkland S.J., Neumann M., and Sze N.S., The Kemeny constant for finite homogeneous ergodic Markov chains, J. Sci. Comput, 45:151-166, 2010.
  • Li C.K. and Sze N.S., Canonical forms, higher rank numerical range, totally isotropic subspaces, and certain matrix equations, Proc. Amer. Math. Soc., 136:3013-3023. 2008.
  • Kirkland S.J., Neumann M., and Sze N.S., On optimal condition numbers for Markov chains, Numerische Mathematik, 110:521-537, 2008.


Back to Top